# SDR DL75K050427

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 54,436 hours, 26,281 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11508K0322
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF LEFT HYD SYSTEM AFTER CONFIGURING FOR LANDING IN BDL.  DECLARED EMERGENCY.  LANDED UNEVENTFULLY.  WAS TOWED TO GATE DUE TO LOSS OF NOSE WHEEL STEERING.  FOUND HYD LINE TO NOSE WHEEL STEERING LEAKING AT COUPLING.  INSTALLED APPROVED HYD LINE, LEAK CKS GOOD.
